| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported about scratches on optics after implantation of intraocular lens implantation.No other information was provided.
Additional Manufacturer Narrative
The product was not returned for analysis.Only video was returned.Video review: video shows implanted iol.Lens preparation for implantation is not provided.Implanted iol is being rotated/positioned and a mark/line is visible over the optic edge.Based on our observation of the attached photo, a mark/line is visible over the optic edge.A definitive determination of damage cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).